# SDR HNAA0000063

- Difficulty date: August 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- Aircraft time: 34,846 hours, 40,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHTS INOP.  FOUND EMERGENCY LIGHTS BATTERY PACKS 3351-PS1, 3351-PS2 AND 3351-PS4 DISCHARGED.  REPLACED BATTERY PACKS.
